MAUDE Adverse Event Report: ETHICON INC. PRLNE BLU 2X24IN 8-0 D/A BV175-6 MP; SUTURE, NONABSORBABLE, SYNTHETIC, POLYPROPYLENE

ETHICON INC. PRLNE BLU 2X24IN 8-0 D/A BV175-6 MP; SUTURE, NONABSORBABLE, SYNTHETIC, POLYPROPYLENE
Catalog Number M8743
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/04/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product complaint # (b)(4).H6 component code: g07002 - device not returned this report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by ethicon inc, or its employees that the report constitutes an admission that the product, ethicon inc or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.A manufacturing record evaluation was performed for the finished device lot, and no non-conformances were identified.To date the device has not been returned.If the device or further details are received at a later date a supplemental medwatch will be sent.Additional information was requested, and the following was obtained via: - when were the sutures broke (in the package, during removal from package, during handling prior to use on patient or during use on the patient)? please specify (sutures broke during the handling and during the use) - please provide the source or name of person providing answers to follow-up questions: (please refer the attached email) when did the two needles break (removal from package / during handling prior to use on patient/ during passage through tissue / during tying / post-op)? correction needed : the suture broke not the needle - 1012cz was not recognized.Please provide the correct lot number of 8725h.Lot # (sdbase) - provide the source or name and title of external person providing answers to follow-up (external person submitting answers to sales rep).(please refer the attached email) rn- cardiac team she was in on the procedure.Correct event description "it was reported to the sales rep that, the suture broke.There were no patient adverse event.Product is not for return.
 
Event or Problem Description
It was reported that a patient underwent a knee procedure on (b)(6) 2025 and suture was used.During the procedure, it was reported to the sales rep that, the suture broke.There were no patient adverse event.Product is not for return.No adverse patient consequences were reported.Additional information was requested.

Brand Name
PRLNE BLU 2X24IN 8-0 D/A BV175-6 MP
Common Device Name
SUTURE, NONABSORBABLE, SYNTHETIC, POLYPROPYLENE
Manufacturer (Section D)
ETHICON INC.
1000 route 202
raritan NJ 08869
Manufacturer (Section G)
ETHICON INC.-JUAREZ
calle durango #2751
ciudad juarez 32575
MX   32575
Manufacturer Contact
orla o'mahony
1000 route 202
raritan, NJ 08869
3035526892
MDR Report Key22922516
Report Number2210968-2025-09982
Device Sequence Number9079424
Product Code GAW
UDI-Device Identifier10705031046061
UDI-Public(01)10705031046061(17)46568(10)1021XR
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K133356
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 08/29/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberM8743
Device Lot Number1021XR
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/04/2025
Initial Report FDA Received Date08/29/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured07/06/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown